Journal of Zhejiang University-SCIENCE A

, Volume 8, Issue 12, pp 2037–2040 | Cite as

A note on the Marcinkiewicz integral operators on F p α,q*

  • Zhang Chun-jie 
  • Qian Rui-rui 


In this paper, we shall prove that the Marcinkiewicz integral operator µ Ω , when its kernel Ω satisfies the L1-Dini condition, is bounded on the Triebel-Lizorkin spaces. It is well known that the Triebel-Lizorkin spaces are generalizations of many familiar spaces such as the Lebesgue spaces and the Sobolev spaces. Therefore, our result extends many known theorems on the Marcinkiewicz integral operator. Our method is to regard the Marcinkiewicz integral operator as a vector valued singular integral. We also use another characterization of the Triebel-Lizorkin space which makes our approach more clear.

Key words

Marcinkiewicz integral Triebel-Lizorkin spaces Fourier transforms 

CLC number



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Benedek, A., Calderón, A.P., Panzone, R., 1962. Convolution operators on Banach space valued functions. PNAS, 48(3):356–365. [doi:10.1073/pnas.48.3.356]MathSciNetCrossRefMATHGoogle Scholar
  2. Calderón, A.P., Weiss, M., Zygmund, A., 1967. On the existence of singular integrals. Proc. Symp. Pure Math., 10:56–73.MathSciNetCrossRefMATHGoogle Scholar
  3. Chen, J.C., Fan, D.S., Ying, Y.M., 2002. Singular integral operators on function spaces. J. Math. Anal. Appl., 276(2):691–708. [doi:10.1016/S0022-247X(02)00419-5]MathSciNetCrossRefMATHGoogle Scholar
  4. Chen, J.C., Fan, D.S., Ying, Y.M., 2003. Certain operators with rough singular kernels. Can. J. Math., 55:504–532.MathSciNetCrossRefMATHGoogle Scholar
  5. Chen, Q.L., Zhang, Z.F., 2004. Boundedness of a class of super singular integral operators and the associated commutators. Sci. China Ser. A, 47(6):842–853 (in Chinese). [doi:10.1360/03ys0099]MathSciNetCrossRefMATHGoogle Scholar
  6. Chen, D.N., Chen, J.C., Fan, D.S., 2005. Rough singular integral operators on Hardy-Sobolev spaces. Appl. Math. J. Chin. Univ. Ser. B, 20(1):1–9. [doi:10.1007/s11766-005-0030-8]MathSciNetCrossRefMATHGoogle Scholar
  7. Ding, Y., Fan, D.S., Pan, Y.B., 2000. L p-boundedness of Marcinkiewicz integrals with Hardy space function kernels. Acta. Math. Sinica, 16:593–600. [doi:10.1007/PL00011567]MathSciNetCrossRefMATHGoogle Scholar
  8. Korry, S., 2004. A class of bounded operators on Sobolev spaces. Arch. Math., 82(1):40–50. [doi:10.1007/s00013-003-0416-x]MathSciNetCrossRefMATHGoogle Scholar
  9. Stein, E.M., 1958. On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz. Trans. Amer. Math. Soc., 88:430–466. [doi:10.2307/1993226]MathSciNetCrossRefMATHGoogle Scholar
  10. Triebel, H., 1983. Theory of Function Spaces. Birkhäuser-Verlag, Basel-Boston, p. 108.CrossRefMATHGoogle Scholar
  11. Xu, H., Chen, J.C., Ying, Y.M., 2003. A note on Marcinkiewicz integrals with H 1 kernels. Acta. Math. Scientia, 23:133–138.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityHangzhouChina
  2. 2.Sci-Tech SectionZhejiang Sci-Tech UniversityHangzhouChina

Personalised recommendations